Alert archive / Utah / Wind Advisories in 2025
Wind Advisory 12, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Mar 30, 2025, 3:00 AM MDT for 12 counties in Utah. It took effect at Mar 31, 2025, 12:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2025, 3:00 AM MDT (09:00 UTC)
- In effect from
- Mar 31, 2025, 12:00 PM MDT
- Expired
- Apr 1, 2025, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Salt Lake City, UT
Counties Beaver County, UT, Emery County, UT, Garfield County, UT, Iron County, UT, Juab County, UT, Kane County, UT, Millard County, UT, Piute County, UT, San Juan County, UT, Sevier County, UT, Washington County, UT, Wayne County, UT
The radar
The Cedar City radar (KICX), 105 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 9.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
243 WWUS75 KSLC 300900 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 300 AM MDT Sun Mar 30 2025 UTZ121-130-131-310000- /O.NEW.KSLC.WI.Y.0012.250331T1800Z-250401T0600Z/ San Rafael Swell-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the following locations - Green River, Bullfrog, Big Water, Goblin Valley, and Hanksville 300 AM MDT Sun Mar 30 2025 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT MONDAY NIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...San Rafael Swell, Glen Canyon Recreation Area/Lake Powell, and Western Canyonlands. * WHEN...From noon Monday to midnight MDT Monday Night. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds and rough waves on Lake Powell will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Recreational boaters on Lake Powell should take shelter until winds subside. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov CRK
5 follow-up statements
328 WWUS75 KSLC 301840 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1240 PM MDT Sun Mar 30 2025 UTZ115-116-311215- /O.EXB.KSLC.WI.Y.0012.250331T1800Z-250401T0300Z/ Western Millard and Juab Counties-Eastern Juab/Millard Counties- Including the following locations - Delta, Little Sahara, Fillmore, Scipio, and Nephi 1240 PM MDT Sun Mar 30 2025 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Eastern Juab/Millard Counties and Western Millard and Juab Counties. * WHEN...From noon to 9 PM MDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ122-126>128-311215- /O.EXA.KSLC.WI.Y.0012.250331T1800Z-250401T0600Z/ Southwest Utah-Upper Sevier River Valleys-Bryce Canyon Country- South Central Utah- Including the following locations - Escalante, Koosharem, Kanab, Bryce Canyon City, Circleville, Beaver, Panguitch, Milford, and Cedar City 1240 PM MDT Sun Mar 30 2025 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT MONDAY NIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Bryce Canyon Country, South Central Utah, Upper Sevier River Valleys, and Southwest Utah. * WHEN...From noon Monday to midnight MDT Monday Night. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. Blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Recreational boaters on area lakes should take shelter until winds subside. && $$ UTZ121-130-131-311215- /O.CON.KSLC.WI.Y.0012.250331T1800Z-250401T0600Z/ San Rafael Swell-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the following locations - Green River, Bullfrog, Hanksville, Big Water, and Goblin Valley 1240 PM MDT Sun Mar 30 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT MONDAY NIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...San Rafael Swell, Glen Canyon Recreation Area/Lake Powell, and Western Canyonlands. * WHEN...From noon Monday to midnight MDT Monday Night. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Recreational boaters on area lakes should take shelter until winds subside. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov AD
368 WWUS75 KSLC 310828 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 228 AM MDT Mon Mar 31 2025 UTZ119-123-312330- /O.EXB.KSLC.WI.Y.0012.250331T2000Z-250401T0600Z/ Sevier Valley-Lower Washington County- Including the following locations - Hurricane, Ivins, Salina, St George, and Richfield 228 AM MDT Mon Mar 31 2025 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Sevier Valley and Lower Washington County. * WHEN...From 2 PM this afternoon to midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ129-312330- /O.EXA.KSLC.WI.Y.0012.250331T1800Z-250401T0600Z/ Capitol Reef National Park and Vicinity- Including the following locations - Loa and Torrey 228 AM MDT Mon Mar 31 2025 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Capitol Reef National Park and Vicinity. * WHEN...From noon today to midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Recreational boaters on area lakes should take shelter until winds subside. && $$ UTZ115-116-312330- /O.CON.KSLC.WI.Y.0012.250331T1800Z-250401T0300Z/ Western Millard and Juab Counties-Eastern Juab/Millard Counties- Including the following locations - Fillmore, Delta, Nephi, Scipio, and Little Sahara 228 AM MDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Eastern Juab/Millard Counties and Western Millard and Juab Counties. * WHEN...From noon today to 9 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ121-122-126>128-130-131-312330- /O.CON.KSLC.WI.Y.0012.250331T1800Z-250401T0600Z/ San Rafael Swell-Southwest Utah-Upper Sevier River Valleys-Bryce Canyon Country-South Central Utah-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the following locations - Cedar City, Green River, Koosharem, Circleville, Escalante, Beaver, Kanab, Big Water, Hanksville, Bullfrog, Goblin Valley, Milford, Bryce Canyon City, and Panguitch 228 AM MDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...San Rafael Swell, Bryce Canyon Country, Glen Canyon Recreation Area/Lake Powell, South Central Utah, Upper Sevier River Valleys, Western Canyonlands, and Southwest Utah. * WHEN...From noon today to midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds and rough waves on Lake Powell will create hazardous conditions for small craft. Blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Recreational boaters on Lake Powell should take shelter until winds subside. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov CRK
938 WWUS75 KSLC 312111 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 311 PM MDT Mon Mar 31 2025 UTZ115-116-010300- /O.CON.KSLC.WI.Y.0012.000000T0000Z-250401T0300Z/ Western Millard and Juab Counties-Eastern Juab/Millard Counties- Including the following locations - Delta, Fillmore, Scipio, Little Sahara, and Nephi 311 PM MDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Eastern Juab/Millard Counties and Western Millard and Juab Counties. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ119-123-010600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-250401T0600Z/ Sevier Valley-Lower Washington County- Including the following locations - St George, Salina, Ivins, Hurricane, and Richfield 311 PM MDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Sevier Valley and Lower Washington County. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ121-122-126>131-010600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-250401T0600Z/ San Rafael Swell-Southwest Utah-Upper Sevier River Valleys-Bryce Canyon Country-South Central Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the following locations - Torrey, Beaver, Escalante, Loa, Hanksville, Goblin Valley, Circleville, Kanab, Milford, Big Water, Panguitch, Koosharem, Green River, Bullfrog, Bryce Canyon City, and Cedar City 311 PM MDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...San Rafael Swell, Bryce Canyon Country, Capitol Reef National Park and Vicinity, Glen Canyon Recreation Area/Lake Powell, South Central Utah, Upper Sevier River Valleys, Western Canyonlands, and Southwest Utah. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Recreational boaters on Lake Powell should take shelter until winds subside. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov AD
569 WWUS75 KSLC 010241 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 841 PM MDT Mon Mar 31 2025 UTZ115-116-010600- /O.EXT.KSLC.WI.Y.0012.000000T0000Z-250401T0600Z/ Western Millard and Juab Counties-Eastern Juab/Millard Counties- Including the following locations - Fillmore, Scipio, Little Sahara, Delta, and Nephi 841 PM MDT Mon Mar 31 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Eastern Juab/Millard Counties and Western Millard and Juab Counties. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust may reduce visibility. * ADDITIONAL DETAILS...A cold front will cross the area late this evening turning winds to the northwest. Until this front arrives strong southwest winds will continue into the late evening hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ119-123-010600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-250401T0600Z/ Sevier Valley-Lower Washington County- Including the following locations - St George, Hurricane, Richfield, Salina, and Ivins 841 PM MDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Sevier Valley and Lower Washington County. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ121-122-126>131-010600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-250401T0600Z/ San Rafael Swell-Southwest Utah-Upper Sevier River Valleys-Bryce Canyon Country-South Central Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the following locations - Beaver, Panguitch, Hanksville, Cedar City, Milford, Bullfrog, Escalante, Bryce Canyon City, Kanab, Green River, Circleville, Koosharem, Big Water, Loa, Goblin Valley, and Torrey 841 PM MDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 30 mph with gusts up to 55 mph. * WHERE...San Rafael Swell, Bryce Canyon Country, Capitol Reef National Park and Vicinity, Glen Canyon Recreation Area/Lake Powell, South Central Utah, Upper Sevier River Valleys, Western Canyonlands, and Southwest Utah. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Recreational boaters on Lake Powell should take shelter until winds subside. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov MPS
647 WWUS75 KSLC 010600 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1200 AM MDT Tue Apr 1 2025 UTZ115-116-119-121>123-126>131-010700- /O.EXP.KSLC.WI.Y.0012.000000T0000Z-250401T0600Z/ Western Millard and Juab Counties-Eastern Juab/Millard Counties- Sevier Valley-San Rafael Swell-Southwest Utah-Lower Washington County-Upper Sevier River Valleys-Bryce Canyon Country-South Central Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the following locations - Escalante, Salina, St George, Loa, Ivins, Koosharem, Cedar City, Little Sahara, Hurricane, Bryce Canyon City, Nephi, Circleville, Big Water, Kanab, Milford, Scipio, Beaver, Richfield, Fillmore, Delta, Goblin Valley, Torrey, Hanksville, Bullfrog, Panguitch, and Green River 1200 AM MDT Tue Apr 1 2025 ...WIND ADVISORY HAS EXPIRED... The threat has ended. $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov CRK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Mar 29, 3:55 PM MDT, 11 hours 5 minutes earlier.
Area forecast discussion, Mar 29, 3:55 PM MDT, 11 hours 5 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 355 PM MDT Sat Mar 29 2025 .SYNOPSIS...An active pattern will continue to bring periodic precipitation and near to below normal temperatures to the Beehive State for the next seven days. The most significant storm of the period is expected Monday evening into Tuesday night, with impactful snow falling across the higher terrain of Utah. && .SHORT TERM (Through 12Z Monday)... Active weather is expected to continue through the short term well into the long term portion of this forecast package. Currently, numerous scattered showers and thunderstorms are bubbling up across the CWA as shown on satellite. With mid-level lapse rates around 7.5-8C/km and 250-500J/kg of MLCAPE, a few stronger gusts and perhaps small hail appear possible with some of these storms per mesoanalysis. This should continue throughout the remainder of the day given ample instability with scattered snow showers across higher elevations as well as a shortwave trough traverses the area. Following this, ridging will build in tomorrow afternoon bringing a brief respite from the action. Persistent northwesterly mid-level flow will result in continued snow showers across higher elevations this afternoon where snow is favored in this regime, such as the Cottonwoods and Uintas. Accumulations will generally remain sparse as this system is relatively moisture starved, with generally 2-4" expected across our Utah mountains and around 6-8" across the aforementioned favored locations. PoPs areawide begin to taper off late this evening into early Sunday morning as the aforementioned upper shortwave trough traverses east with ridging building in resulting in large scale subsidence areawide. Within the upper ridge, several shortwave perturbations appear evident riding along the ridge axis embedded within the flow tomorrow afternoon which will provide just enough forcing to spark a few more mountain snow showers tomorrow afternoon. Accumulations will likely be quite sparse as very little moisture appears present with amounts generally around a trace of snow. On Monday morning, ridging begins to traverse east across the Rockies as an upper trough moves in from the West. A 700mb enhancement in flow around ~40kts appears to move in near the end of the period with a well mixed environment in place, with gusty conditions across the West Desert appearing possible Monday morning. .LONG TERM (After 12Z/6AM Monday)... Key Messages... * Accumulating mountain snow will develop Monday afternoon and linger through Tuesday, with the heaviest rates likely Monday night. There is a high chance (>70%) of snow accumulations exceeding 9 inches across the northern Utah mountains, especially for the Western Uintas, Cottonwoods, and Tony Grove. * Snow is becoming increasingly likely (>50% chance) across the northern Utah valleys Tuesday. At this time, most likely range for snow accumulations range from a trace to 2", with 2-5" for benches. * Another round of accumulating mountain snow across Utah will come late Wednesday into Friday. However, there still remains a lot of uncertainty in the large-scale pattern. * There is a low chance (15-30%) of valley snow accumulations exceeding 1 inch Tuesday afternoon through Tuesday evening. An active period punctuated by plentiful precipitation (especially across central/northern Utah and SW Wyoming) and below normal temperatures is in store across the area during the long-term portion of the forecast. Kicking things off on Monday, a robust mid-level jet is forecast to punch into central California and Nevada around a closed low centered just west of the OR/WA coastline. As this low moves eastward and opens up into a trough across the Northern Rockies Tuesday, southwest flow will increase through the day Monday, with southwest surface winds of 35-45 mph developing across the west desert, SW Utah and central Utah valleys. There is ~50% chance of gusts reaching 45 mph, and Wind Advisory may be needed to account for this. Patchy blowing dust cannot be ruled out as well. In terms of precipitation, valley rain and mountain snow will develop near the Idaho border and the Uintas Monday afternoon. In this initial warmer phase of the system, snow levels will be 6500 to 7000 foot range across northern Utah. However, as the trough approaches, a cold front will march eastward across the region causing snow levels to crash from northwest to southeast. Current most likely forecast suggests snow levels will fall to valley floors across northern valleys around sunrise Tuesday morning, and central valleys later Tuesday morning. Given favorable large-scale ascent combined with moist upslope NW flow through the day Tuesday, valley snow may linger through the morning and early afternoon. Slower models linger snow through the day. In the northern mountains, snow will linger through much of Tuesday night before tapering off. Current most likely ranges for snow are in the trace to 2" range for valleys, with 2-5" for benches. Valley accumulations have the least amount of uncertainty, as light snowfall rates will struggle to overcome warm antecedent ground temperatures. A longer period of higher rates will aid in accumulation efficiency and allow amounts to fall into the higher end of the range. We will continue to monitor this potential as the event approaches. Current snowfall forecast ranges (25th-75th percentile) are from 5-10" across the Wasatch Back to 6-12" for the northern mountains except the Upper Cottonwoods, where 10-22" represent this range. Another system is forecast to drop southward into the Northern Rockies Wednesday, with this trough potentially evolving into a closed low and dropping southward into the Great Basin by late in the week. There is quite a bit of spread with regards to how this system will evolve, thus there is a wide range in potential precipitation outcomes. One thing that is clear is that valley rain and mountain snow showers coupled with below normal temperatures will persist through the end of the workweek. && .AVIATION...KSLC...Gusty west-northwest winds to continue through roughly 00z Sunday in conjunction with a cold front passage. Winds become more light out of the northwest thereafter, eventually transitioning to the southeast between 08-10z Sunday. Scattered showers expected to bring periodic MVFR CIGS to the terminal through 06Z Sunday. Showers taper off overnight, with dry conditions prevailing into Sunday morning. A weak wave progressing through northern Utah will allow isolated showers to develop across northern Utah on Sunday afternoon, with a 30% chance to impact KSLC. .REST OF UTAH AND SOUTHWEST WYOMING...A cold front support continued scattered shower activity across the airspace through this afternoon. Gusty southwest winds transition to northwesterly behind the frontal passage, but will become lighter overnight. Greatest forcing is located along the frontal boundary in central and southern Utah, where thunderstorms capable of producing gusty and erratic outflow winds at KCDC and KBCE through 00z Sunday. Conditions dry out across the central and southern airspace after 02z Sunday, with scattered showers continuing across northern Utah and southwest Wyoming through roughly 06z Sunday. Dry conditions to continue through Sunday morning, before isolated showers develop across northern Utah on Sunday afternoon. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && SHORT TERM...Worster LONG TERM...ADeSmet AVIATION...Whitlam For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 12:59 PM MDT | Winter Weather Advisory | SLC | Box Elder, Cache, Carbon, Davis, Duchesne, Emery and 11 more | 55 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.